Differential and Integral Equations

Nodal solutions for Lane-Emden problems in almost-annular domains

Anna Lisa Amadori, Francesca Gladiali, and Massimo Grossi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we prove an existence result to the problem $$\left\{\begin{array}{ll} -\Delta u = |u|^{p-1} u \qquad & \text{ in } \Omega , \\ u= 0 & \text{ on } \partial\Omega, \end{array} \right. $$ where $\Omega$ is a bounded domain in $\mathbb R^{N}$ which is a perturbation of the annulus. Then there exists a sequence $p_1 < p_2 < \cdots$ with $\lim\limits_{k\rightarrow+\infty}p_k=+\infty$ such that for any real number $p > 1$ and $p\ne p_k$ there exist at least one solution with $m$ nodal zones. In doing so, we also investigate the radial nodal solution in an annulus: we provide an estimate of its Morse index and analyze the asymptotic behavior as $p\to 1$.

Article information

Source
Differential Integral Equations Volume 31, Number 3/4 (2018), 257-272.

Dates
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1513652426

Subjects
Primary: 35J91: Semilinear elliptic equations with Laplacian, bi-Laplacian or poly- Laplacian 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Amadori, Anna Lisa; Gladiali, Francesca; Grossi, Massimo. Nodal solutions for Lane-Emden problems in almost-annular domains. Differential Integral Equations 31 (2018), no. 3/4, 257--272. https://projecteuclid.org/euclid.die/1513652426


Export citation